# SDR VJ9800135

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Cracked
- Location: Bs 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP AT FS 164, APPROX Z=0 CRACKED.  TRIMMED DAMAGED AREA AND FABRICATED REPAIR DOUBLER AND FILLER IAW DRAWING SK98128.  TREATED, PRIMED AND INSTALLED REPAIR IAW DC9 SRM 51-10-3 AND 51-30-2.
